New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
nightime nausea
5 Replies
smileysal76 - February 23

does anyone else have nightime nausea? it usually happens just as i lie down in bed, although i sometimes wake in the night with it


JOEGIRL - February 24

I get nausea from time to time. Not sure what 's going on. I figure it might be the meds I'm on. It doesn't happen every day or at same time of day. You have a good question and I will be checking back for comments on the nausea. What does your dr. say about it? Are you on any meds for the nausea?


Oksana - February 24


It is 1:30am and I have experienced a headache all day. For the last hour I have felt nauseated. You are not the only one. Hang in there. I have not seen a doctor about this yet but I am going in for lab test this week



llcsmom - February 27

Hi there,
My 12 yo with fibro has nausea alot, but not just at night. She has it mostly during the day. She has it about 50-60% of the time (a few days a week usually--poor kid). I have seen it listed as part of the IBS symptoms that is sooo common with fibro, so I am thinking it is that. It is a very common side effect with medications, though, so take a look at what you're taking for meds. She only takes one daily med and has done so for a year and 1/2, so I don't think the nausea is from meds for her.
Her doctor gave her a Rx for Ondansetron which is an anti-nausea med, but she said it didn't do much for her. I have heard that ginger lozenges, etc. can help--but she won't take them. She just puts up with it best she can. Eating doesn't seem to make a difference either.
She's nauseated before and after, but still will eat, at least.


severina55 - March 1

Yes, I get this too.
But really mine can come night or day, or sometimes both. Its one of the symptoms that I hate the most:(


tnichel - March 1

Yes. I get it about 30 minutes before I leave work everynight. It doesn't matter whether I took all my meds that day or not. It usually passes in about 15-30 minutes. I'm on 3 that can cause naseau. It happens more now that I'm taking cymbalta rather than lyrica. If I take it at the same time as the amitrypteline I have major stomaches problems. I have IBS as well but it was under control until I switched to cymbalta.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question